# SDR ASAA2017021919863

- Difficulty date: February 19, 2017
- Submitted: February 21, 2017
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 11,752 hours, 3,894 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON TAXI IN TO GATE, BOTH PFD DISPLAY "NO VSPD" AMBER FAILURE FLAGS. GROUNDED - YES. CYCLED C/B'S FOR FMC 1 & 2 AND PERFORMED BITE CHECK OF FMC SYSTEM IAW FIM 34-61 TASK 801, FAULT MESSAGE CLEARED, AIRCRAFT APPROVED FOR RETURN TO SERVICE.
